WRONG. This month has been very hard on me. The side effects are much worse at the higher dosage -
- Severe Dry, Itchy Skin // My skin seems to always be irritated - if I don't moisturize it at least once a day it is definitely not a happy camper.
- Chapped Lips // Same old, same old - Carmex is my BFF.
- Nosebleeds // Surprisingly I haven't had any since upping my dosage. My nose is super dry, but it hasn't bled whatsoever.
- Dry Eyes // They've gotten much dryer (especially if I wear my contacts), I typically use eye drops once a day and that helps a lot.
- Dehydration // I'm still having to drink a lot of water and can tell immediately if I am getting dehydrated. I just bought a 24 oz Tervis water bottle though and love it! Drinking water is so much easier when you have a larger bottle.
- Oil Production // The whole reason we upped the dosage was because my face was getting oily again, and now its staying dry as a bone.
- Joint Pain // While on the 40mg I didn't have much of this at all which was surprising because back during high school I had serious joint problems while playing field hockey and swimming. Now on the 40mg I am constantly having joint pain in my hands - not so much my knees (which were the worst before!). Still, forever feeling like a little old lady.
- Sun Sensitivity // I haven't been out in the sun all month so not much to report - I'll be at the beach all next week though and will keep you all posted!
Now my skin hasn't cleared up as much as my dermatologist and I had hoped it would - right now theres a big chance that I will be going from a 6 month program to a 7 or 8 month plan. Which I don't know if I should be excited or sad for - on one hand the side effects are not fun but they are manageable but at the same time my hair always looks amazing. I can literally go for days without washing it and it still looks fabulous (they say accutane "re-trains" your skin - hopefully it will "re-train" my hair's oil production as well.) Fingers crossed it will stay like this after!
If you have any questions or much needed advice please let me know!